# SDR AALA201603179009

- Difficulty date: March 9, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472189209001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON Z BEAM AT FRAME 68 & -Y1292.  REPLACED BEAM IAW SRM 51-72-11.
